Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Quantum cohomology of the cotangent bundle of a flag variety as a Yangian Bethe algebra
Authors: Gorbounov, Vassily; Rimányi, Richárd; Tarasov, Vitaly; Varchenko, Alexander
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Journal of Geometry and Physics
Volume: 74
Start Page: 56
End Page: 86
Document Type: Article
ID: 674875.0
 
Full text / Content available
On irreducibility of tensor products of Yangian modules associated with skew Young diagrams
Authors: Nazarov, M.; Tarasov, Vitaly
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Duke Mathematical Journal
Volume: 112
Issue / Number: 2
Start Page: 343
End Page: 378
Document Type: Article
ID: 42646.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.